# SDR 2000UALA00321

- Difficulty date: June 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Aircraft time: 59,048 hours, 34,296 cycles
- Engine: Pwa JT8D15
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323719600U
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO SMOKE IN COCKPIT AND CABIN.  *S/D*  SUSPECT OVERSERVICING OF A SYSTEM HYDRAULIC RESERVOIR.  DRAINED EXCESS FLUID FROM RESERVOIR AND REPLACED WATER SEPARATOR COALESCER BAG AS PRECAUTIONARY.
